# SDR Q2SA2018091410394

- Difficulty date: August 10, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777
- Aircraft serial: 41518
- Aircraft time: 27,756 hours, 4,254 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W283115
- Part serial: 1043
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. DURING LINE CHECK, THE LT INBD AFT FLAP [P/N 113W2700-13; S/N 001043] LOWER SKIN PANEL CRACK FOUND. LT INBD AFT FLAP LOWER PANEL [113W2831-15] REPLACED IAW SRM, DRAWING, AND EO 1957A353 PART 3.
